ArticleJournal of Korean medical science2022
Multisystem Inflammatory Syndrome in an Adult Following COVID-19 mRNA Vaccination: Successful Treatment With Medium-Dose Steroids and Colchicine.
Article in Journal of Korean medical science, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 4 citations in OpenAlex.
- Serious Adverse Events Following COVID-19 Vaccination: A Descriptive Case Series From a Rural Healthcare System.Cureus · 2026Article
- Letter to the Editor: There Is No Indication for Treating Long COVID Vaccination Syndrome With Colchicine.Journal of Korean medical science · 2022Article
Corrections and comments
- Commented on by
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Multisystem inflammatory syndrome in children and adults (MIS-C/A) was rarely reported as a complication of coronavirus disease 2019 (COVID-19) and potential adverse events following COVID-19 vaccination. Recently, the case definition of MIS-C/A was developed by the Brighton Collaboration Network. However, only a limited number of adult patients with MIS-A following immunization have been reported, and there is still little evidence for adequate treatment. A 57-year-old man presented with fever, headache, vomiting, and hypotension 24 days after receiving the second COVID-19 vaccination with the Pfizer-BioNTech vaccine. According to the Brighton Collaboration Case Definition, the patient met a definitive case of MIS-A after vaccination (level 1 of diagnostic certainty). After administration of medium-dose prednisolone (20 mg/d) with colchicine (1.2 mg/d), all symptoms and signs improved rapidly. The dose of prednisolone was gradually tapered from the third week, and the patient confirmed a full recovery without medication after 8 weeks. This is the first report showing that low-dose steroids in combination with colchicine may be an effective treatment option for MIS-A after vaccination.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.